Alert archive / Tennessee / Flash Flood Warnings in 2024
Flash Flood Warning 9, NWS Memphis, TN
NWS Memphis, TN issued this flash flood warning at May 24, 2024, 8:56 AM CDT for Crockett County, Gibson County, Madison County, Tennessee. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 24, 2024, 8:56 AM CDT (13:56 UTC)
- Expired
- May 24, 2024, 11:52 AM CDT
- In force
- 3 hr
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
- Flood severity
- None
Counties Crockett County, TN, Gibson County, TN, Madison County, TN
The radar
The Memphis radar (KNQA), 102 km from the middle of the area, began a volume at 13:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 24, 11:45 AM CDT | FLASH FLOOD | 2 Nnw Alamo, TN | Significant amount of water from Buck Creek over Nance Road near Cockleburr Ln. Vehicle stranded. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 169 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 1.9 hours before the alert went out and 215 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 792 J/kg
- Mixed-layer CIN
- -107 J/kg
- Mixed-layer LCL
- 890 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 103 m²/s²
- 0-3 km storm-relative helicity
- 64 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.0
The text
As transmitted.
529
WGUS54 KMEG 241356
FFWMEG
TNC033-053-113-241700-
/O.NEW.KMEG.FF.W.0009.240524T1356Z-240524T1700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Memphis TN
856 AM CDT Fri May 24 2024
The National Weather Service in Memphis has issued a
* Flash Flood Warning for...
Central Crockett County in Tennessee...
Gibson County in Tennessee...
Northern Madison County in Tennessee...
* Until noon CDT.
* At 856 AM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1.5 and 2.5 inches of
rain have fallen. The expected rainfall rate is 2 to 4 inches in 1
hour. Flash flooding is ongoing or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Jackson, Humboldt, Milan, Trenton, Fairview, Alamo, Bells, Dyer,
Three Way, Bradford, Adair, Eaton, Carroll, Medina, Gadsden,
Gibson, Fruitland, New Enterprise, Coxville and Mason Grove.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 3597 8920 3600 8919 3603 8915 3608 8895
3605 8870 3579 8871 3579 8870 3571 8870
3558 8895 3593 8923
FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...2-4 INCHES IN 1 HOUR
$$
MJ2 follow-up statements
047
WGUS74 KMEG 241522
FFSMEG
Flash Flood Statement
National Weather Service Memphis TN
1022 AM CDT Fri May 24 2024
TNC033-053-113-241700-
/O.CON.KMEG.FF.W.0009.000000T0000Z-240524T1700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Crockett TN-Gibson TN-Madison TN-
1022 AM CDT Fri May 24 2024
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL NOON CDT TODAY FOR
CENTRAL CROCKETT, SOUTHWESTERN GIBSON AND NORTHERN MADISON
COUNTIES...
At 1022 AM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1 and 4 inches of rain
have fallen. The heaviest rainfall has moved east of the warned
area, but additional rainfall amounts up to 1 inch are possible.
Flash flooding is ongoing or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Jackson, Humboldt, Trenton, Fairview, Alamo, Bells, Dyer, Three
Way, Adair, Eaton, Carroll, Gadsden, Coxville, Gibson Wells,
Fruitland, Mason Grove, Quincy, Fruitvale, Brazil and Mount Orange.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 3595 8922 3595 8921 3596 8921 3597 8920
3598 8920 3599 8919 3600 8919 3603 8915
3608 8895 3580 8883 3571 8870 3558 8895
3567 8902 3593 8923
FLASH FLOOD...RADAR INDICATED
$$
MJ777
WGUS74 KMEG 241652
FFSMEG
Flash Flood Statement
National Weather Service Memphis TN
1152 AM CDT Fri May 24 2024
TNC033-053-113-241702-
/O.CAN.KMEG.FF.W.0009.000000T0000Z-240524T1700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Crockett TN-Gibson TN-Madison TN-
1152 AM CDT Fri May 24 2024
...FLASH FLOOD WARNING FOR CENTRAL CROCKETT, SOUTHWESTERN GIBSON AND
NORTHERN MADISON COUNTIES HAS BEEN REPLACED WITH A FLOOD ADVISORY...
Flood waters are receding. However, additional rainfall may result
in additional minor flooding concerns. Please continue to heed
remaining road closures.
A Flood Watch remains in effect until 700 AM CDT Monday for portions
of East Arkansas, North Mississippi, Southeast Missouri, and West
Tennessee.
&&
LAT...LON 3595 8922 3595 8921 3596 8921 3597 8920
3598 8920 3599 8919 3600 8919 3603 8915
3608 8895 3580 8883 3571 8870 3558 8895
3567 8902 3593 8923
$$
MJWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this flash flood warning went out at May 24, 6:26 AM CDT, 2 hours 30 minutes earlier.
Area forecast discussion, May 24, 6:26 AM CDT, 2 hours 30 minutes before
Area Forecast Discussion National Weather Service Memphis TN 626 AM CDT Fri May 24 2024 ...New AVIATION... .SYNOPSIS... Issued at 429 AM CDT Fri May 24 2024 Showers and thunderstorms will continue to impact the Midsouth through the weekend. Some severe storms will be possible, particularly today and late Sunday. The primary severe weather threats will be large hail and damaging winds. Otherwise, warm and humid conditions will prevail. A few storms will linger across north Mississippi on Monday. Otherwise, fair weather and lower humidity is forecast early next week across the Midsouth. && .DISCUSSION... (Today through Thursday) Issued at 429 AM CDT Fri May 24 2024 The storm track will continue across the Midsouth through the weekend, as a belt of strong westerlies extends from the southern and central Great Plains into the MS River Valley. Under these strong winds aloft, surface dewpoints in the lower 70s will contribute to precipitable water values of 1.5 to 2 inches, and daytime surface-based CAPE nearing 3000 J/kg over the Midsouth. Thunderstorm timing and coverage will be primarily associated with midlevel shortwaves, often enhanced by convection over the southern plains and Ozarks. Similar to early yesterday morning, KLZK radar shows an area of storms with an apparent MCV lifting east-northeast across southern AR. Latest CAMs depict this convection moving through the Midsouth this morning, with isolated afternoon storms developing in its wake. Confidence in coverage area is limited by a strong EML. However, should updrafts overcome the capping nature of the EML, steep midlevel lapse rates (7.0 to 7.5 C/km) will support large hail. With 0-6km bulk shear at or below 30 knots, surface-based convection should wane with the loss of surface heating by early evening. HRRR runs continue to show large run to run variability with thunderstorm depiction beyond 24 hours. 00Z CAM consensus, including the HRRR, depicted storms dropping southeast across AR late this evening, possibly impacting areas around West Helena, AR and Clarksdale, MS. The 06Z HRRR maintains a robust linear MCS from central AR to middle TN, with impacts over the entire Midsouth after midnight. With that said, confidence remains limited with overnight storm chances and potential impacts. The convective parameters are at least supportive of large hail and damaging winds with any storms that develop overnight. Modest shortwave ridging will limit storm organization potential Saturday, but not preclude daytime pulse severe. Stronger westerlies will arrive Sunday afternoon, as the ridge axis lifts to the Carolinas. Surface based CAPE will reach or exceed 3000 J/kg along and west of the MS River Sunday afternoon. This strong surface-based instability will likely be capped under a strong EML south of I-40. This EML will translate east Sunday evening, as height falls and a weak surface cold front lift through the Midsouth. Large hail and damaging winds will remain the primary severe threat Sunday night. Less humid and slightly cooler air will spread into the Midsouth early next week, behind Sunday night's cold frontal passage. A respite from thunderstorms should last through midweek. PWB && .AVIATION... (12Z TAFS) Issued at 626 AM CDT Fri May 24 2024 Convection has fired up near the MEM terminal this morning. Thunderstorms are tracking NE with a large swath of rain behind it. -SHRA will prevail most of the period with embedded thunderstorms warranting a VCTS. CIGS and Vsbys should remain VFR, with a low confidence chance in VSBYS decreasing in any convective activity. Another round of convection is anticipated late tonight, but timing is very tricky as guidance is still all over the place with the MCV. Guidance also began hinting at some morning MVFR cigs, but there was not enough model consensus to warrant inclusion. AMD NOT SKED at KJBR as the ASOS is still missing wind and is having connection issues. DNM && .MEG WATCHES/WARNINGS/ADVISORIES... AR...None. MO...None. MS...None. TN...None. && PUBLIC FORECAST...PWB AVIATION...DNM
In the hours before
Special weather statement, May 24, 7:53 AM CDT, 1 hour 3 minutes before
Special Weather Statement
National Weather Service Memphis TN
753 AM CDT Fri May 24 2024
TNZ020-051-241315-
Crockett TN-Gibson TN-
753 AM CDT Fri May 24 2024
...A STRONG THUNDERSTORM WILL IMPACT EAST CENTRAL CROCKETT AND
SOUTHERN GIBSON COUNTIES THROUGH 815 AM CDT...
At 753 AM CDT, Doppler radar was tracking a strong thunderstorm over
Humboldt, moving northeast at 35 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Humboldt, Milan, Trenton, Three Way, Medina, Gadsden, Gibson,
Laneview, Tuckers Corner, Gibson Wells, Fruitland, Cades, New
Enterprise, Ledbetter, Mason Grove, Mount Orange, Brazil, Vaughns
Grove, Barrons Corner, and Coxville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3610 8891 3595 8870 3592 8870 3579 8885
3580 8891 3579 8891 3579 8890 3578 8890
3574 8895 3588 8913
TIME...MOT...LOC 1253Z 222DEG 31KT 3581 8894
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
PWBSpecial weather statement, May 24, 8:15 AM CDT, 41 minutes before
Special Weather Statement
National Weather Service Memphis TN
815 AM CDT Fri May 24 2024
TNZ002-003-019>021-050>052-241345-
Carroll TN-Weakley TN-Madison TN-Crockett TN-Obion TN-Dyer TN-
Haywood TN-Gibson TN-
815 AM CDT Fri May 24 2024
...STRONG THUNDERSTORMS WILL IMPACT CROCKETT...SOUTHWESTERN
WEAKLEY...EASTERN DYER...GIBSON...SOUTHWESTERN OBION...SOUTHWESTERN
CARROLL...NORTHEASTERN HAYWOOD AND CENTRAL MADISON COUNTIES THROUGH
845 AM CDT...
At 815 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Unionville to near Alamo to 6 miles
northeast of Mercer. Movement was northeast at 20 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Jackson, Dyersburg, Humboldt, Milan, Trenton, Fairview, Newbern,
Alamo, Bells, Dyer, Greenfield, Three Way, Troy, Kenton, Rutherford,
Obion, Bradford, Atwood, Chestnut Bluff, and Bradleytown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3619 8884 3586 8853 3547 8897 3575 8921
3586 8934 3590 8935 3595 8941 3596 8947
3639 8930
TIME...MOT...LOC 1315Z 215DEG 16KT 3594 8937 3578 8917 3556 8899
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
CADSpecial weather statement, May 24, 8:17 AM CDT, 39 minutes before
Special Weather Statement
National Weather Service Memphis TN
817 AM CDT Fri May 24 2024
ARZ009-MOZ113-115-TNZ001-002-019-241345-
Clay AR-Pemiscot MO-Dunklin MO-Lake TN-Obion TN-Dyer TN-
817 AM CDT Fri May 24 2024
...STRONG THUNDERSTORMS WILL IMPACT CLAY...PEMISCOT...NORTHEASTERN
DUNKLIN...NORTHWESTERN DYER...WESTERN OBION AND LAKE COUNTIES THROUGH
845 AM CDT...
At 816 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Corning to near Deering to near Miston.
Movement was northeast at 35 mph.
HAZARD...Wind gusts up to 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Kennett, Caruthersville, Malden, Piggott, Corning, Portageville,
Hayti, Campbell, Rector, Reelfoot Lake State Park, Chalk Bluff
Natural Area, Tiptonville, Ridgely, Holcomb, Hayti Heights, Wardell,
St. Francis, Pollard, Greenway, and McDougal.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3663 8996 3639 8997 3639 8975 3643 8973
3640 8967 3641 8960 3634 8954 3638 8951
3642 8955 3646 8952 3650 8954 3650 8949
3646 8947 3650 8942 3650 8921 3601 8948
3638 9065 3650 9069 3650 9022 3663 9015
TIME...MOT...LOC 1316Z 234DEG 31KT 3639 9051 3621 8995 3614 8944
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
CADSpecial weather statement, May 24, 8:21 AM CDT, 35 minutes before
Special Weather Statement
National Weather Service Memphis TN
821 AM CDT Fri May 24 2024
MSZ002>006-009-014-016-017-TNZ053-089>092-241345-
Itawamba MS-Tippah MS-Marshall MS-Benton MS-Alcorn MS-Prentiss MS-
Tishomingo MS-Union MS-Lee MS-Fayette TN-Chester TN-Hardin TN-
Hardeman TN-McNairy TN-
821 AM CDT Fri May 24 2024
...STRONG THUNDERSTORMS WILL IMPACT NORTHEASTERN UNION...NORTHWESTERN
ITAWAMBA...NORTHEASTERN MARSHALL...NORTHERN LEE...TISHOMINGO...
ALCORN...TIPPAH...BENTON...PRENTISS...SOUTHEASTERN FAYETTE...
HARDEMAN...SOUTHERN HARDIN...SOUTHWESTERN CHESTER AND MCNAIRY
COUNTIES THROUGH 845 AM CDT...
At 820 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Pickwick Landing State Park to near Blue
Mountain. Movement was northeast at 20 mph.
HAZARD...Wind gusts up to 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Corinth, Booneville, New Albany, Savannah, Bolivar, Ripley, Selmer,
Baldwyn, Iuka, Pickwick Landing State Park, J P Coleman State Park,
Big Hill Pond State Park, Lamar, Saltillo, Whiteville, Adamsville,
Guntown, Mantachie, Burnsville, and Blue Mountain.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3501 8820 3492 8815 3489 8810 3467 8813
3425 8851 3454 8916 3501 8954 3535 8916
3532 8841 3512 8798 3501 8799
TIME...MOT...LOC 1320Z 244DEG 16KT 3504 8819 3463 8898
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
CADSpecial weather statement, May 24, 8:43 AM CDT, 13 minutes before
Special Weather Statement
National Weather Service Memphis TN
843 AM CDT Fri May 24 2024
TNZ001>003-019>021-051-052-054-241415-
Carroll TN-Henderson TN-Weakley TN-Lake TN-Madison TN-Crockett TN-
Obion TN-Dyer TN-Gibson TN-
843 AM CDT Fri May 24 2024
...STRONG THUNDERSTORMS WILL IMPACT CROCKETT...WEAKLEY...NORTHWESTERN
HENDERSON...NORTHEASTERN DYER...GIBSON...OBION...WESTERN CARROLL...
MADISON AND LAKE COUNTIES THROUGH 915 AM CDT...
At 842 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Tiptonville to near Eaton to near Mercer.
Movement was northeast at 25 mph.
HAZARD...Wind gusts up to 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Jackson, Dyersburg, Martin, Union City, Humboldt, Milan, McKenzie,
Trenton, Huntingdon, Fulton, Reelfoot Lake State Park, Fairview,
Tiptonville, Newbern, Dresden, Alamo, Bells, South Fulton, Dyer, and
Greenfield.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3650 8880 3642 8865 3577 8835 3547 8903
3558 8908 3569 8907 3571 8913 3594 8922
3634 8957 3634 8953 3637 8951 3642 8955
3646 8952 3650 8954 3650 8949 3647 8949
3646 8947 3650 8942 3651 8930
TIME...MOT...LOC 1342Z 222DEG 23KT 3642 8949 3599 8917 3554 8898
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
CADSpecial weather statement, May 24, 8:44 AM CDT, 12 minutes before
Special Weather Statement
National Weather Service Memphis TN
844 AM CDT Fri May 24 2024
MSZ004>006-009-014-016-017-TNZ053>055-090>092-241415-
Itawamba MS-Tippah MS-Alcorn MS-Prentiss MS-Tishomingo MS-Union MS-
Lee MS-Henderson TN-Chester TN-Hardin TN-Hardeman TN-Decatur TN-
McNairy TN-
844 AM CDT Fri May 24 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN UNION...NORTHERN
ITAWAMBA...NORTHEASTERN LEE...TISHOMINGO...ALCORN...EASTERN TIPPAH...
PRENTISS...SOUTH CENTRAL HENDERSON...SOUTHEASTERN HARDEMAN...
HARDIN...SOUTHERN CHESTER...MCNAIRY AND SOUTHWESTERN DECATUR COUNTIES
THROUGH 915 AM CDT...
At 844 AM CDT, Doppler radar was tracking a strong thunderstorm near
Wheeler, or near Booneville, moving northeast at 35 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Corinth, Booneville, Savannah, Selmer, Baldwyn, Iuka, Pickwick
Landing State Park, J P Coleman State Park, Big Hill Pond State Park,
Tishomingo State Park, Adamsville, Guntown, Belmont, Mantachie,
Burnsville, Jumpertown, Glen, Sardis, Tishomingo, and Pickwick Dam.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3501 8820 3492 8815 3489 8810 3446 8816
3432 8860 3461 8885 3490 8894 3528 8897
3548 8823 3525 8798 3501 8798
TIME...MOT...LOC 1344Z 228DEG 42KT 3461 8852
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
CADThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 24, 5:59 AM CDT | Special Weather Statement | MEG | Shelby | 31 min |
| May 24, 6:39 AM CDT | Special Weather Statement | MEG | Fayette | 36 min |
| May 24, 6:42 AM CDT | Special Weather Statement | MEG | Fayette | 18 min |
| May 24, 7:18 AM CDT | Special Weather Statement | MEG | McNairy | 27 min |
| May 24, 7:34 AM CDT | Special Weather Statement | MEG | Crockett | 26 min |
| May 24, 7:46 AM CDT | Special Weather Statement | MEG | Chester, Madison | 29 min |
| May 24, 7:53 AM CDT | Special Weather Statement | MEG | Gibson | 22 min |
| May 24, 8:15 AM CDT | Special Weather Statement | MEG | Crockett, Dyer, Gibson, Madison | 30 min |
| May 24, 8:17 AM CDT | Special Weather Statement | MEG | Lake | 28 min |
| May 24, 8:21 AM CDT | Special Weather Statement | MEG | Hardeman, Hardin, McNairy | 24 min |
| May 24, 8:27 AM CDT | Areal Flood Advisory | MEG | Crockett, Dyer, Gibson, Haywood, Madison | 5 hr |
| May 24, 8:40 AM CDT | Areal Flood Advisory | MEG | Hardin, McNairy | 3 hr |
| May 24, 8:43 AM CDT | Special Weather Statement | MEG | Carroll, Crockett, Gibson, Lake, Madison, Obion and 1 more | 32 min |
| May 24, 8:44 AM CDT | Special Weather Statement | MEG | Hardin, McNairy | 31 min |
| May 24, 9:11 AM CDT | Special Weather Statement | MEG | Crockett, Gibson, Madison, Obion, Weakley | 34 min |
| May 24, 9:24 AM CDT | Areal Flood Advisory | MEG | Dyer, Obion | 68 min |
| May 24, 9:50 AM CDT | Areal Flood Advisory | MEG | Chester, Hardeman, Madison | 9 min |
| May 24, 9:59 AM CDT | Flash Flood Warning | MEG | Chester, Hardeman, Madison | 4 hr |
| May 24, 10:29 AM CDT | Flash Flood Warning | MEG | Dyer, Gibson, Obion | 5 hr |
| May 24, 11:03 AM CDT | Flood Watch | MEG | Benton, Carroll, Chester, Crockett, Decatur, Dyer and 15 more | 64 hr |
| May 24, 11:50 AM CDT | Areal Flood Advisory | MEG | Crockett, Gibson, Madison | 2 hr |
| May 24, 11:56 AM CDT | Areal Flood Advisory | MEG | Haywood, Madison | 3 hr |
| May 24, 12:21 PM CDT | Areal Flood Warning | MEG | Crockett, Gibson | 3 hr |
| May 24, 1:48 PM CDT | Areal Flood Warning | MEG | Crockett, Gibson, Hardeman, Madison | 2 hr |
| May 24, 4:32 PM CDT | Severe Thunderstorm Warning | MEG | Shelby | 43 min |
Nearby
Flash Flood Warnings in Tennessee, 2024Every flash flood warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.